# SDR GTIA2019050203320

- Difficulty date: May 2, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N508NK
- Make and model: Airbus A319-132
- Aircraft serial: 2567
- Aircraft time: 50,540 hours, 23,464 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

"NOTICED SMELL CONSISTANT WITH FUME EVENT AT ABOUT 11000 FEET ON ARRIVAL. COMPLETED PROCEDURE FOR FUME ELIMINATION IN QRM WHEN PACK 1 SHUT DOWN SMELL WENT AWAY-IAW TASK 05-50-00-810-831 FOUND PACK ONE TO BE SOURCE OF ODOR CONTINUED ON LOG PAGE 244950002"
